On the new extension of distance-balanced graphs
Publish place: Transactions on Combinatorics، Vol: 5، Issue: 4
Publish Year: 1395
Type: Journal paper
Language: English
View: 210
This Paper With 14 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_COMB-5-4_003
Index date: 20 November 2021
On the new extension of distance-balanced graphs abstract
In this paper, we initially introduce the concept of n-distance-balanced property which is considered as the generalized concept of distance-balanced property. In our consideration, we also define the new concept locally regularity in order to find a connection between n-distance-balanced graphs and their lexicographic product. Furthermore, we include a characteristic method which is practicable and can be used to classify all graphs with i-distance-balanced properties for i=2,3 which is also relevant to the concept of total distance. Moreover, we conclude a connection between distance-balanced and 2-distance-balanced graphs.
On the new extension of distance-balanced graphs Keywords:
On the new extension of distance-balanced graphs authors
Morteza Faghani
Department of Mathematics, Payame Noor University, P.O.Box ۹۳۹۵-۳۶۹۷, Tehran, Iran
Ehsan Pourhadi
School of Mathematics, Iran University of Science and Technology, Narmak, Tehran ۱۶۸۴۶-۱۳۱۱۴, Iran
Hassan Kharazi
Department of Mathematics and Statistics, Imam Hossein University, Tehran, Iran
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :